# SDR CA990223019

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 7410 · Ignition Power Supply
- Part: Relay
- Part number: MS250242
- Condition: Failed
- Location: Engine
- Part time: 34,088 hours
- Component: AGF26
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SUBMITTER STATED IT APPEARED THAT A HIGH NUMBER OF GLOW PLUGS WERE BEING USED OVER A SHORT TIME FRAME. ONE  PARTICULAR SET WAS REPLACED IN OCTOBER AND CHECKED IN FEBRUARY.  ONE ELEMENT WAS NOTED AS COMPLETELY MISSING.  ENGINE CHECKED AND METAL BUILD-UP FOUND ON TURBINE, STATOR AND SHROUD.  IT WAS FINALLY DETERMINED THE GLOW PLUGS MUST BE STAYING ON THROUGH RELAY K7.  RELAY REPLACED AND EVERYTHING NOW NORMAL.  IT APPEARS THAT RELAY WAS CAUSING AN INTERMITTENT PROBLEM.
